# SDR REXA201100166A

- Difficulty date: March 7, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 17,233 hours, 14,941 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH INTO DTW CREW DECLARED AN EMERGENCY FOR RHT 14TH STAGE DUCT WARNING.  BLEED LEAK SYS OP CHECK GOOD.  NO DEFECTS NOTED.  NO MSGS IAW AMM 36-20-00.
